Advanced search
Start date

Extensions of Bayesian quantile regression models

Grant number: 12/20267-9
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): December 01, 2012
Effective date (End): March 20, 2016
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Statistics
Principal Investigator:Heleno Bolfarine
Grantee:Bruno Ramos dos Santos
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated scholarship(s):13/04419-6 - Extensions of the Bayesian quantile regression models, BE.EP.DR


Since the seminal work of Koenker and Bassett (1978) quantile regression models have been used in several areas, with the interest in obtaining a more complete picture of the conditional distribution of the response variable as a function of covariates. Moyeed and Yu (2001) presented the first results for Bayesian quantile regression models considering the asymmetric Laplace distribution for the errors of the model. This project aims at the extension of the Bayesian quantile regression models for the case of excess of zeros in view of the Gibbs sampling proposed by Kozumi and Kobayashi (2011). There is also interest in generalizing the results to partially linear models. Furthermore, we will use the power priori approach of Ibrahim and Chen (2000) to extend the work of Alhamzawi and Yu (2012) for variable selection methods. This project also intends to provide a comprehensive study of sensitivity, through diagnostic techniques such as analysis of influence. The theoretical results will be implemented in software R and, if possible, will be made available in packages in the repository Beyond that, simulation studies will be made to evaluate the methods proposed in this thesis, as well as databases will be used to compare obtained results with methods already proposed in the literature.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SANTOS, BRUNO; BOLFARINE, HELENO. Bayesian analysis for zero-or-one inflated proportion data using quantile regression. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v. 85, n. 17, p. 3579-3593, . (13/04419-6, 12/20267-9)
SANTOS, BRUNO; BOLFARINE, HELENO. Bayesian quantile regression analysis for continuous data with a discrete component at zero. STATISTICAL MODELLING, v. 18, n. 1, p. 73-93, . (13/04419-6, 12/20267-9)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
SANTOS, Bruno Ramos dos. Extensions of bayesian quantile regression models. 2016. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME/SBI) São Paulo.

Please report errors in scientific publications list by writing to: